# SDR ASAA0380268

- Difficulty date: March 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614317
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - ON 15K CHECK, VERTICAL STABILIZER SKIN GOUGED ON LEFT SIDE AT LOWER FORWARD END OF CUTOUT FOR HORIZONTAL STABILIZER.  BLENDED GOUGE AND INSTALLED DOUBLER PER SRM 55-01.  (M)
